# SDR DALA2023091807661

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 36,781 hours, 4,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 SEAT 40JH EMERG EXIT PATH LIGHT ASSY AND RESPECTIVE HOUSING MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY ESCAPE PATH LIGHT FIXTURE ASSEMBLY. (4612504)
